Stochastic viscosity solutions for SPDEs with continuous coefficients
2011 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 384, no 1, 63-69 p.Article in journal (Refereed) Published
In this note, nonlinear stochastic partial differential equations (SPDEs) with continuous coefficients are studied. Via the solutions of backward doubly stochastic differential equations (BDSDEs) with continuous coefficients, we provide an existence result of stochastic viscosity sub- and super-solutions to this class of SPDEs. Under some stronger conditions, we prove the existence of stochastic viscosity solutions. (C) 2010 Elsevier Inc. All rights reserved.
Place, publisher, year, edition, pages
2011. Vol. 384, no 1, 63-69 p.
Stochastic partial differential equation, Backward doubly stochastic differential equation, Stochastic viscosity solution
IdentifiersURN: urn:nbn:se:kth:diva-39058DOI: 10.1016/j.jmaa.2010.08.005ISI: 000293807500006ScopusID: 2-s2.0-79960845982OAI: oai:DiVA.org:kth-39058DiVA: diva2:439354